Article details
Article details

< Prev.
Next >
 
Article Title Seasonality and spatial variability in the reproduction of two Antarctic holothurians (Echinodermata) / GUTT J., GERDES D. & KLAGES M.Article
Part of Polar Biology
11, No. 8
Page(s) 533-544
Name(s) GUTT, J.
GERDES, D.
Klages, M.
Publication 1992
Classmarks 593.96 (Universal Decimal Classification)
Subjects Ekmocucumis steineni; Psolus dubiosus; Weddell Sea;
Availability
Barcode Location Shelf Shelfmark Status Category
0013233BAS CambridgePeriodicals AvailableLoan